Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have low level of hemoglobin and high level of biliruben for a long timw. What should be done?

My Hemoglobin has come down to 7.1 and biliruben has gone upto 9.2. There is no internal bleeding as checked from the stools I have a dug induced cholastasis of the liver and my liver and spleen are enlarged +. I am recently diaged for TB of the lymphnode and am on TB medicines for the last one month. The hemoglobin has been low around 8 for the last one and a half years. Kindly advise how to improve.I am a male and vegetarian. my email is YYYY@YYYY
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Hematologist 's  Response
You would have to undergo tests like peripheral smear, complete liver function test (to see which part of bilurubin is high, liver enzymes), hemoglobin electrophoresis, osmotic fragility test under the guidance of your physician to know the exact underlying cause. Take care.
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor